ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Finite-difference and improved perturbation solutions for free convection on a vertical cylinder embedded in a saturated porous medium

Kumari, M and Pop, I and Nath, G (1985) Finite-difference and improved perturbation solutions for free convection on a vertical cylinder embedded in a saturated porous medium. In: International Journal of Heat and Mass Transfer, 28 (11). pp. 2171-2174.

[img] PDF
pdf.pdf - Published Version
Restricted to Registered users only

Download (396Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...
Item Type: Journal Article
Additional Information: The copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 21 Jul 2009 11:09
Last Modified: 19 Sep 2010 05:32
URI: http://eprints.iisc.ernet.in/id/eprint/20222

Actions (login required)

View Item View Item